# SDR R61A201308130742

- Difficulty date: August 13, 2013
- Submitted: August 19, 2013
- Operation: Air carrier
- Aircraft: N811MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000028
- Aircraft time: 23,539 hours, 17,541 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop
- Part number: NAS5097
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  L2 DOOR STOPS 2A, 5A, 6A, ARE CORRODED.  MX R & R HARDWARE IAW AMM 52-12-23. PN NAS509-7.
